# SDR FDEA201111174951

- Difficulty date: November 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1420 S24-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME BS 1420 S24-26L MISREPAIRED.  R & R FRAME IAW SRM 51-40-02 AND DWG 146N1028.
